# SDR USAA040315

- Difficulty date: June 8, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5311254700600
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PLATE CORRODED .075 INCH BY .050 INCH BY .040 INCH DEEP, FS 16, Y1970, -Z40.  REMOVED AND REPLACED PLATE ASSEMBLY.  (M)
